# SDR DALA2023083107119

- Difficulty date: August 29, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 56,339 hours, 24,349 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5651 O2 GENERATOR DAMAGE IN L4 LAV. CORRECTIVE ACTION: REMOVED AND REPLACED O2 GEN AND MASK AT L4 LAV PER B757 AMM 35-21 NEEDS DOOR LATCH ASSY. REMOVED AND REPLACED O2 OXYGEN DOOR LATCH ACTUATOR PER B757 AMM 35-21. (2945051)
